CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Requardt-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1987 | 1986
Number of items: 2.

1987

Requardt, Manfred (1987) An investigation of (nonadditive) scattering invariants in classical mechanics and quantum theory by differential topological methods. Journal of Mathematical Physics, 28 (8). pp. 1827-1836. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:REQjmp87

1986

Requardt, Manfred (1986) Reeh–Schlieder-type density results in one- and n-body Schrödinger theory and the "unique continuation problem". Journal of Mathematical Physics, 27 (6). pp. 1571-1577. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:REQjmp86

This list was generated on Fri Aug 14 09:47:28 2020 PDT.